# SDR SWIA201232244

- Difficulty date: November 25, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 39,497 hours, 51,147 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP NR 2 BLADE LEADING EDGE IS CRACKED.  (SERVICE)  REPLACED LEFT PROP NR 2 BLADE IN REFERENCE TO CMM.
